# SDR A6WA200640306

- Difficulty date: August 3, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE IN FLIGHT.  FELT MOMENTARILY DEPLOYMENT OF SPOILERON.  REMOVED AND REPLACED LEFT SPOILERON INBOARD PCU IAW AMM CHAPTER 27-62-01.  OPS CHECK GOOD.  (M)
